Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 210, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Dec 23, 2015, 3:09 PM CST for Adams County, Illinois; Marion County, Missouri. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 3:09 PM CST (21:09 UTC)
- Expired
- Dec 23, 2015, 4:00 PM CST
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IL, Marion County, MO
The radar
The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 3:15 PM CST | HAIL 1 | Quincy, IL | ABOUT 2 TO 3 MIN OF HAIL. LARGEST HAILSTONE WAS SLIGHTLY LARGER THAN A QUARTER. |
| Dec 23, 3:15 PM CST | HAIL 1 | Quincy, IL | |
| Dec 23, 3:17 PM CST | HAIL 1.25 | Quincy, IL | |
| Dec 23, 3:22 PM CST | HAIL 1.5 | Quincy, IL | REPORT RELAYED THROUGH AMATEUR RADIO |
| Dec 23, 3:52 PM CST | HAIL 1 | Golden, IL | HAIL RANGING FROM PEAS TO QUARTERS REPORTED IN GOLDEN. VISIBILITY LESS THAN 100 FT IN HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 1:55 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
671
WUUS53 KLSX 232109
SVRLSX
ILC001-MOC127-232200-
/O.NEW.KLSX.SV.W.0210.151223T2109Z-151223T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
NORTHEASTERN MARION COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 400 PM CST
* AT 308 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUINCY...
MOVING NORTHEAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
QUINCY...CAMP POINT...PAYSON...MENDON...CLAYTON...GOLDEN...FALL
CREEK...BEVERLY...ADAMS...KINGSTON...BURTON...LIBERTY...
RICHFIELD...LORAINE...PLAINVILLE...WOODVILLE...COATSBURG...
COLUMBUS...LA PRAIRIE AND SEEHORN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 172 BETWEEN EXITS 2 AND 19.
INTERSTATE 72 NEAR EXIT 4.
THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.
LAT...LON 4019 9091 3977 9092 3975 9126 3976 9136
3975 9137 3994 9146 3995 9144 3996 9144
4020 9120
TIME...MOT...LOC 2108Z 231DEG 60KT 3987 9145
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
TES3 follow-up statements
795
WWUS53 KLSX 232124
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
324 PM CST WED DEC 23 2015
ILC001-MOC127-232200-
/O.CON.KLSX.SV.W.0210.000000T0000Z-151223T2200Z/
ADAMS IL-MARION MO-
324 PM CST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR ADAMS AND NORTHEASTERN MARION COUNTIES...
AT 323 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUINCY...
MOVING NORTHEAST AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED PING PONG BALL SIZE HAIL
AT 321 PM ON THE EAST SIDE OF QUINCY.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
QUINCY...CAMP POINT...PAYSON...MENDON...CLAYTON...GOLDEN...FALL
CREEK...BEVERLY...ADAMS...KINGSTON...BURTON...LIBERTY...RICHFIELD...
LORAINE...PLAINVILLE...WOODVILLE...COATSBURG...COLUMBUS...LA PRAIRIE
AND SEEHORN.
THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 172 BETWEEN EXITS 2 AND 19.
INTERSTATE 72 NEAR EXIT 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.
LAT...LON 4019 9091 3977 9092 3975 9126 3976 9136
3975 9137 3994 9146 3995 9144 3996 9144
4020 9120
TIME...MOT...LOC 2123Z 234DEG 42KT 3994 9129
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
TES247
WWUS53 KLSX 232132
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 PM CST WED DEC 23 2015
MOC127-232142-
/O.CAN.KLSX.SV.W.0210.000000T0000Z-151223T2200Z/
MARION MO-
332 PM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.
LAT...LON 4019 9091 3977 9092 3976 9118 3976 9137
3997 9129 4010 9129 4020 9120
TIME...MOT...LOC 2132Z 234DEG 48KT 4000 9117
$$
ILC001-232200-
/O.CON.KLSX.SV.W.0210.000000T0000Z-151223T2200Z/
ADAMS IL-
332 PM CST WED DEC 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR ADAMS COUNTY...
AT 332 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAMP POINT...
MOVING NORTHEAST AT 55 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAMP POINT...PAYSON...MENDON...CLAYTON...GOLDEN...FALL CREEK...
BEVERLY...ADAMS...KINGSTON...BURTON...LIBERTY...RICHFIELD...
LORAINE...PLAINVILLE...WOODVILLE...COATSBURG...COLUMBUS...LA
PRAIRIE...FOWLER AND PALOMA.
THIS WARNING ALSO INCLUDES SILOAM SPRINGS STATE PARK.
THIS INCLUDES INTERSTATE 172 NEAR EXIT 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ST LOUIS .
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.
LAT...LON 4019 9091 3977 9092 3976 9118 3976 9137
3997 9129 4010 9129 4020 9120
TIME...MOT...LOC 2132Z 234DEG 48KT 4000 9117
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
TES774
WWUS53 KLSX 232200
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CST WED DEC 23 2015
ILC001-232208-
/O.EXP.KLSX.SV.W.0210.000000T0000Z-151223T2200Z/
ADAMS IL-
400 PM CST WED DEC 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY WILL EXPIRE AT
400 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ST LOUIS .
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EAST CENTRAL ADAMS COUNTY UNTIL 430 PM CDT.
LAT...LON 4019 9091 3977 9092 3976 9118 3976 9137
3997 9129 4010 9129 4020 9120
TIME...MOT...LOC 2157Z 231DEG 60KT 4000 9117
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 1:25 PM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Dec 23, 1:25 PM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
125 PM CST WED DEC 23 2015
.UPDATE:
Issued at 122 PM CST Wed Dec 23 2015
In the process of issuing a wind advisory for our mid MO counties.
Passage of cold front/dry line has been accompanied by deep
mixing over southwest and west central MO with sustained winds of
25-30kts, and expecting similar conditions to spread over western
portions of our CWA as fropa occurs during the afternoon.
Otherwise, no changes to earlier thinking, and still anticipating
strong convection to fire along the cold front/dry line over the
next 1-2 hours.
Truett
&&
.SHORT TERM: (Through Tonight)
Issued at 344 AM CST Wed Dec 23 2015
Showers and thunderstorms will be on the increase this morning as
surface low and associated upper level trof continue to lift north
northeast from TX panhandle towards the western Great Lakes region
by early this evening. Forecast area to remain on warm side of
system through midday before strong cold front slides through
region. Main question is will this initial round of activity muddy
the waters for any severe convection with frontal boundary this
afternoon. Think there will be enough of break in precipitation and
clouds to see atmosphere become unstable with CAPES between 500 and
1200 J/kg as strong low level jet advects dewpts in the upper 50s to
low 60s into the region by this afternoon. Forecast soundings
continue to indicate deep layer shear, curved hodographs and this
combined with decent instability, supercell development is expected
with the main threats being tornadoes and damaging winds, though
some large hail is possible as well. The best area to see this would
be southeast MO and southwestern IL. However, latest HRRR run is
indicating some supercell development further north closer to
deepening surface low over northeast MO and west central IL. Will
have to keep an eye out on these changing conditions.
Otherwise, will see temperatures rising through midday on gusty
south winds, into the 60s, then remain steady or slowly fall as
frontal boundary slides through. Could see gusts between 35 and 40
mph at times outside of storms. Storms to taper off by early this
evening with winds veering to the west on back side of system and
diminishing.
Byrd
.LONG TERM: (Thursday through Tuesday)
Issued at 344 AM CST Wed Dec 23 2015
(Thursday through Christmas Day)
Dry weather expected for most of the area through Christmas Day with
temperatures remaining above normal, in the upper 40s to low 60s.
With stalled frontal boundary just south of forecast area, could see
some light rain for far southern portions of forecast area Christmas
Day.
(Christmas Night through Tuesday)
Frontal boundary that is stalled south of the forecast area will
move back northward Christmas night and Saturday. Will see numerous
rounds of showers and embedded thunderstorms across the region
through Monday before tapering off Monday night as associated
surface low lifts northeastward through region and into the Great
Lakes region by Monday night. At this time, models are indicating
between 3 and 6 inches of rain with locally higher amounts possible.
The axis of heaviest rain will extend from southwestern MO
through the St. Louis metro area and into central Illinois. This
will affect area rivers and streams, leading to additional
flooding. For more details, please see the hydrologic outlook
(ESF).
Byrd
&&
.AVIATION: (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1128 AM CST Wed Dec 23 2015
Morning thunderstorms have moved rapidly east of all TAF sites.
However...another line of thunderstorms is forecast to form around
19Z near a KCOU to KUIN line and move rapidly eastward into the
KSTL metro TAF sites between 21Z and 23Z. Coverage is uncertain at
this time...so covered in 18Z TAFS with VCTS. Will update as
needed once convection forms. Some storms could produce strong
wind gusts. Behind that line...VFR conditions expected and
southwest winds will likely increase for a few hours with gusts to
near 30 kts. Winds will diminish during the evening...and veer
strongly to southeast by 12Z.
Specifics for KSTL: Morning thunderstorms have moved rapidly east
with VFR conditions remaining. However...another line of
thunderstorms is forecast to move rapidly eastward into the KSTL
metro TAF sites between 21Z and 23Z. Coverage is uncertain at this
time...so covered in 18Z TAFS with VCTS. Will update as needed
once convection forms. Some storms could produce strong wind
gusts. Behind that line...VFR conditions expected and southwest
winds will likely increase for a few hours with gusts to near 30
kts. Winds will diminish during the evening...and veer strongly to
southeast by 12Z...then back to 180 degrees by around 18Z.
Browning
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Wind Advisory until 6 PM CST this evening FOR Audrain MO-Boone
MO-Callaway MO-Cole MO-Gasconade MO-Moniteau MO-Montgomery
MO-Osage MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Dec 23, 4:20 AM CST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 420 AM CST WED DEC 23 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 420 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE STORMS COULD BE SEVERE MAINLY THIS AFTERNOON AND EVENING WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A PROLONGED PERIOD OF RAINFALL...INCLUDING SOME THUNDERSTORMS... IS LIKELY STARTING CHRISTMAS NIGHT AND CONTINUING INTO EARLY NEXT WEEK. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE. THIS COULD CAUSE ADDITIONAL FLOODING ALONG AREA STREAMS...CREEKS AND RIVERS. THUNDERSTORMS ARE ALSO POSSIBLE WITH THE RAINFALL LATE FRIDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING. BYRD
In the hours before
Local storm report, Dec 23, 10:36 AM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 AM HAIL MARQUAND 37.43N 90.17W
12/23/2015 E0.70 INCH MADISON MO TRAINED SPOTTER
1034 AM TSTM WND GST MARQUAND 37.43N 90.17W
12/23/2015 E40 MPH MADISON MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Dec 23, 10:40 AM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1040 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL WARRENTON 38.82N 91.14W
12/23/2015 E0.25 INCH WARREN MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Dec 23, 11:21 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND GST 1 E SPARTA 38.15N 89.69W
12/23/2015 M62 MPH RANDOLPH IL AWOS
&&
MILLERLocal storm report, Dec 23, 11:54 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM TSTM WND GST 4 NW CARLYLE 38.66N 89.42W
12/23/2015 U0 MPH CLINTON IL TRAINED SPOTTER
&&
DYELocal storm report, Dec 23, 12:01 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND GST 4 NW CARLYLE 38.66N 89.42W
12/23/2015 U0 MPH CLINTON IL TRAINED SPOTTER
8-10 INCH TREE DOWN ALONG WITH NUMEROUS LARGE LIMBS AND
SOME SHINGLES BLOWN OFF...NOT SURE OF WIND SPEED
&&
CORRECTED EVENT TIME...REMARKS
MILLERLocal storm report, Dec 23, 3:07 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
307 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL PALMYRA 39.80N 91.52W
12/23/2015 M1.00 INCH MARION MO 911 CALL CENTER
MARION COUNTY 911 REPORTS QUARTER SIZE HAIL NEAR
PALMYRA
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 5:55 AM CST | Special Weather Statement | LSX | Monroe | 50 min |
| Dec 23, 8:50 AM CST | Severe Thunderstorm Warning | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 55 min |
| Dec 23, 10:37 AM CST | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 38 min |
| Dec 23, 11:06 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Washington | 39 min |
| Dec 23, 11:38 AM CST | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion | 34 min |
| Dec 23, 1:29 PM CST | Wind Advisory | LSX | Adams, Brown, Pike | 9 hr |
| Dec 23, 3:13 PM CST | Severe Thunderstorm Warning | LSX | Pike | 16 min |
| Dec 23, 3:40 PM CST | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 50 min |
| Dec 23, 3:45 PM CST | Severe Thunderstorm Warning | LSX | Pike | 45 min |
| Dec 23, 3:51 PM CST | Tornado Warning | LSX | Pike | 24 min |
| Dec 23, 3:52 PM CST | Severe Thunderstorm Warning | LSX | Adams, Brown | 38 min |
| Dec 23, 4:11 PM CST | Tornado Warning | LSX | Pike | 13 min |
| Dec 23, 9:36 AM CST | Severe Thunderstorm Warning | LSX | Reynolds | 39 min |
| Dec 23, 9:58 AM CST | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 47 min |
| Dec 23, 10:20 AM CST | Tornado Warning | LSX | Madison | 25 min |
| Dec 23, 2:46 PM CST | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls | 44 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.